MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C156E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 05/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: esbf2814c103e, serial/lot #: (b)(4), ubd: 18-dec-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 56mm abdominal aortic aneurysm.It was reported that the patient presented emergently fifty-seven days later with left lower extremity and hip pain.A ct confirmed a left limb occlusion.Intervention was performed and the patient was taken to the or, where an embolectomy was completed and the limb was relined with another limb landing in the external iliac artery.This resolved the event.As per the physician the cause of the event was anatomy.It was reported that there was a short tortuous common iliac artery.After the common iliac artery took the original tortuosity, the distal edge of the limb was pointed at the hypogastric.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported left limb occlusion was confirmed from the films provided.Pre-implant ct¿s and angiograms from the index procedure were not available for review to allow for assessment of the blood flow dynamics at initial implantation of the stent graft devices.The cause of the occlusion could not be determined.It is possible that implanting within the tortuous and calcified left iliac anatomy may have contributed to the occlusion.This may also have been caused by a patient condition: poor distal runoff, an unknown coagulopathy that is now presenting, or a previous history of pad.Updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10085040
Report Number9612164-2020-01962
Device Sequence Number13647209
Product Code MIH
UDI-Device Identifier00643169467668
UDI-Public00643169467668
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model NumberETLW1616C156E
Device Catalogue NumberETLW1616C156E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2020
Initial Date Received by Manufacturer 05/16/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date05/25/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR
Patient Weight78